EconPapers    
Economics at your fingertips  
 

Nonparametric Identification of Discrete Choice Models

John Dagsvik

Discussion Papers from Statistics Norway, Research Department

Abstract: In this paper we give simple proofs of identification results in discrete choice models for the case where neither the deterministic part nor the distribution function of the random parts of the utility function is specified parametrically. The regularity conditions imposed are standard, but differ from conditions applied by other researchers, such as Matzkin (1992, 1993).

Keywords: Nonparametric identification; Discrete choice; Random utility models (search for similar items in EconPapers)
JEL-codes: C14 C25 (search for similar items in EconPapers)
Date: 1998-07
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://www.ssb.no/a/publikasjoner/pdf/DP/dp222.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ssb:dispap:222

Access Statistics for this paper

More papers in Discussion Papers from Statistics Norway, Research Department P.O.Box 8131 Dep, N-0033 Oslo, Norway. Contact information at EDIRC.
Bibliographic data for series maintained by L Maasø ().

 
Page updated 2025-04-01
Handle: RePEc:ssb:dispap:222